# SDR SWAA100833

- Difficulty date: February 12, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 11,139 hours, 6,629 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: M11108
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE PRESSURE WINDOW CRACKED.  REMOVED AND REPLACED WINDOW PER MM.
